I had my iud removed on September 23, 2011. I had it placed 6 weeks pp after my 3rd child on January 19, 2010. Insertion was just a pinch. It was the 8 weeks or so of bleeding that was bothersome. After that my AF was only "normal" about one time. I skipped months here and there. After about 10 months my AF completely went away. There were other side effects. Before having it for 10 months I would get awful headaches. I am glad they went away. It's like every few months there are new side effects. This past year I had a problem with stray black hairs on my chin. I haven't had Mirena out that long so I'm still having a little bit of trouble there. My temperature was always low on Mirena?? Did anyone else have that problem? I mean it was always between 96.5-96.9 for a LONG time. It's only the past few months that it was 97.1-97.6. BUT, after having Mirena removed, my temperature has returned back to normal?? 98.3-98.6. I thought that was odd. I was thinking maybe I have hyperthyriodism or that Mirena caused it, but I don't know.
So I had the Mirena removed. I barely felt it. It was removed on a friday and everything went alright through the weekend. Then monday came! I started bleeding on monday and it didn't stop for about 5 days. Then saturday and sunday I was spotty. It was red, like a normal AF. I never had any brown or clots. After browsing online some women have said that if it's longer than 3 days it can be counted as an AF??
I have been having fatigue, headaches and nausea off and on after removal. I'm chalking it up to normal right now.
The whole point of this post was to let other women know about my experience after having Mirena removed. What was your experience?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.